MathSciNet Relay Station
MathSciNet bibliographic data
MR2157719 (2006b:93054) 93B12 (93C23 93E03)
Niu, Yugang; Ho, Daniel W. C.; Lam, James Robust integral sliding mode control for uncertain stochastic systems with time-varying delay. Automatica J. IFAC 41 (2005), no. 5, 873–880.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement